Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 152910, 7 pages
http://dx.doi.org/10.1155/2014/152910
Research Article

Generalized Almost Convergence and Core Theorems of Double Sequences

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 15 May 2014; Accepted 15 June 2014; Published 15 July 2014

Academic Editor: Abdul Latif

Copyright © 2014 S. A. Mohiuddine and Abdullah Alotaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. Mohiuddine and Abdullah Alotaibi, “Generalized Almost Convergence and Core Theorems of Double Sequences,” Abstract and Applied Analysis, vol. 2014, Article ID 152910, 7 pages, 2014. doi:10.1155/2014/152910